This setting lets you change the way you view articles. You can choose to have articles open in a dialog window, a new tab, or directly in the same window.
Open in Dialog
Open in New Tab
Open in same window

American Economic Review: Vol. 97 No. 5 (December 2007)

Expand

Quick Tools:

Print Article Summary
Export Citation
Sign up for Email Alerts Follow us on Twitter

Explore:

AER - All Issues

AER Forthcoming Articles

Sequentially Rationalizable Choice

Article Citation

Manzini, Paola, and Marco Mariotti. 2007. "Sequentially Rationalizable Choice." American Economic Review, 97(5): 1824-1839.

DOI: 10.1257/aer.97.5.1824

Abstract

A sequentially rationalizable choice function is a choice function that can be retrieved by applying sequentially to each choice problem the same fixed set of asymmetric binary relations (rationales) to remove inferior alternatives. These concepts translate into economic language some human choice heuristics studied in psychology and explain cyclical patterns of choice observed in experiments. We study some properties of sequential rationalizability and provide a full characterization of choice functions rationalizable by two and three rationales. (JEL D01).

Article Full-Text Access

Full-text Article

Authors

Manzini, Paola
Mariotti, Marco


American Economic Review


Quick Tools:

Sign up for Email Alerts

Follow us on Twitter

Subscription Information
(Institutional Administrator Access)

Explore:

AER - All Issues

AER - Forthcoming Articles

Virtual Field Journals


AEA Member Login:


AEAweb | AEA Journals | Contact Us